2019
Том 71
№ 11

All Issues

Ben-Artzi A.

Articles: 1
Article (English)

On time dependent orthogonal polynomials on the unit circle

Ben-Artzi A., Gohberg I. C.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 1-2. - pp. 18–36

Two index formulas for operators defined by infinite band matrices are proved. These results may be interpreted as a generalization of the classical theorem of M. G. Krein for orthogonal polynomials. The proofs are based on dichotomy and nonstationary inertia theory.